# SDR DALA2017070605321

- Difficulty date: July 5, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER COMPARTMENT STATION 328 RBL 30, FLOORBEAM HAS CORROSION. MAINTENANCE REMOVED CORROSION & REPAIRED FLOORBEAM AT PASSENGER COMPARTMENT STATION 328 BL 0 TO RBL 30 IAW SRM 53-10-51 REPAIR 7.
